Journal article icon

Journal article

Snowflake groups, Perron-Frobenius eigenvalues and isoperimetric spectra

Abstract:

The k-dimensional Dehn (or isoperimetric) function of a group bounds the volume of efficient ballfillings of k-spheres mapped into kconnected spaces on which the group acts properly and cocompactly; the bound is given as a function of the volume of the sphere. We advance significantly the observed range of behavior for such functions. First, to each nonnegative integer matrix P and positive rational number r, we associate a finite, aspherical 2-complex Xr,P and determine the Dehn function of ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.2140/gt.2009.13.141

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Forester, M More by this author
Shankar, K More by this author
Journal:
GEOMETRY and TOPOLOGY
Volume:
13
Issue:
1
Pages:
141-187
Publication date:
2009
DOI:
EISSN:
1364-0380
ISSN:
1465-3060
URN:
uuid:d6e4aca7-22df-48df-b3a6-86ab41b3e101
Source identifiers:
12382
Local pid:
pubs:12382

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP